I was on the depo-provera for about 2 years, my

Patient : I was on the depo-provera for about 2 years, my last injection was about 18 months ago and I have been trying to conceive. My cycles are between 36-44 days and I am getting worried, when I get my period it's painful and I need to go to the toilet more frequently. My hair is thinning, I have slight acne and have really heavy bleeding, could you please give me some advice.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: If a birth mother tests negative for HIV on July 24th which is the same day that she gives birth to her son (her lesb...

Q: Age:36, Gender: Male Good morning, I did blood tests: we use canadian units Hb 145 10^9 (normal) Wbc 7.4 10^9 (...

Q: I'm writing this post as I need an opinion / help on what to do next as I'm feeling lost. Important notes Symptoms ha...

Q: So about 3 weeks ago I started getting abdominal pain with the severity that it would wake me up at night. It was alm...

Q: I've had pretty badly breakout of canker sores for around 5 years now. And couldn't remember a day when I am free of ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews